RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pilipović, Stevan Rade

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1242
Abstract pages:1301
Full texts:465
References:183
Professor
Doctor of physico-mathematical sciences (1979)
Speciality: 01.01.00 (Mathematics)
Birth date: 24.05.1950
E-mail: ,

Subject:

Mathematics, Functional Analysis, PDE, Microlocal analysis

Biography

Dr Stevan Pilipović Academician (SANU), Full Professor Functional Analysis, Geometry and Topology

   
Main publications:
  1. Kostich, M.; Pilipovich, S.; Velinov, D., “Hyperfunction semigroups. (Russian)”, Sibirsk. Mat. Zh., 56:4 (2015), 821-834
  2. Kostich, M.; Pilipovich, S.; Velinov, D., “Hyperfunction semigroups. (Russian)”, Sibirsk. Mat. Zh., 56:4 (2015), 821-834
  3. Gramchev, Todor; Pilipović, Stevan; Rodino, Luigi; Vindas, Jasson, “Weyl asymptotics for tensor products of operators and Dirichlet divisors”, Anal. Math. Pura Appl., 194:3 (2015), 823-841
  4. Pilipović, S.; Prangoski, B., “Anti-Wick and Weyl quantization on ultradistribution spaces.”, J. Math.Pures. Appl, 103:2 (2015), 472-503

http://www.mathnet.ru/eng/person18231
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/139595

Publications in Math-Net.Ru
2020
1. B. Chaouchi, M. Kostić, S. Pilipović, D. Velinov, “Semi-Bloch periodic functions, semi-anti-periodic functions and applications”, Chelyab. Fiz.-Mat. Zh., 5:2 (2020),  245–255  mathnet
2019
2. S. Pilipović, J. Vindas, “Tauberian class estimates for vector-valued distributions”, Mat. Sb., 210:2 (2019),  115–142  mathnet  elib; Sb. Math., 210:2 (2019), 272–296  isi  scopus
2017
3. M. Kostić, S. Pilipović, D. Velinov, “$C$-distribution semigroups and $C$-ultradistribution semigroups in locally convex spaces”, Sibirsk. Mat. Zh., 58:3 (2017),  611–631  mathnet  elib; Siberian Math. J., 58:3 (2017), 476–492  isi  elib  scopus
2015
4. M. Kostić, S. Pilipović, D. Velinov, “Hyperfunction semigroups”, Sibirsk. Mat. Zh., 56:4 (2015),  821–834  mathnet  mathscinet  elib; Siberian Math. J., 56:4 (2015), 650–661  isi  scopus
5. M. Kostić, S. Pilipović, D. Velinov, “Structural theorems for ultradistribution semigroups”, Sibirsk. Mat. Zh., 56:1 (2015),  100–110  mathnet  mathscinet  elib; Siberian Math. J., 56:1 (2015), 83–91  isi  elib  scopus
2012
6. M. Kostić, S. Pilipović, “Ultradistribution semigroups”, Sibirsk. Mat. Zh., 53:2 (2012),  291–305  mathnet  mathscinet; Siberian Math. J., 53:2 (2012), 232–242  isi  scopus
2004
7. S. Pilipović, M. Stojanovic, “Volterra-Type Equations in $\mathscr S'_+$”, Mat. Zametki, 75:1 (2004),  135–141  mathnet  mathscinet  zmath; Math. Notes, 75:1 (2004), 124–130  isi
1994
8. A. Kaminski, D. Kovačević, S. Pilipović, “The equivalence of various deffinitions of the convolution of ultradistributions”, Trudy Mat. Inst. Steklov., 203 (1994),  307–322  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 203 (1995), 259–270
9. R. D. Carmichael, S. Pilipovic, “Elements of $\mathcal D^{\prime*}_{L^s}(\mathbb R^n)$ as boundary values”, Trudy Mat. Inst. Steklov., 203 (1994),  235–248  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 203 (1995), 205–215
10. S. S. Pilipović, B. Prangoski, “Characterisations of wave front sets via the short-time Fourier Transform”, Mat. Zametki,  0  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020